MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a renegade hi-flo micro-catheter.The shaft showed flattening damage located 123cm and 128.5 from the hub.The device was not completely separated and the inner liner was still connected.The catheter shaft showed flattening at the distal end located 123cm and 128.5 from the hub.The fracture that was noticed on the device are consistent with the device being removed from the shipping tube without being completely hydrated with saline.
 
Event or Problem Description
Reportable based on device analysis completed on 02-feb-2019.It was reported that the micro catheter could not be removed from the sheath.The target lesion was located at the lungs.A 135/20 renegade hi-flo kit was selected for use.During the procedure, it was noted that the micro catheter could not be taken out from the sheath when unpacking.The carrier hoop was re-flushed with saline.The procedure was completed with another of the same device.There were no patient complications reported.The patient was stable post-procedure.However, device analysis revealed that there was 1 fracture on the shaft located at 26.5cm from the hub.

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8366329
Report Number2134265-2019-01637
Device Sequence Number1960231
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0021428633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight110